# SDR 08FDEA04911

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634112
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STATION 1010 FUSELAGE FRAME DAMAGED AT STRINGER 26L.  REPAIRED FRAME REF SRM 51-40-03 FIG1 AND FABRICATED CHANNEL ANGLE REF DWG 65-84827-8   SRM 51-30-02 PG 1-5
